# SDR USAA020213

- Difficulty date: May 31, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65908541
- Condition: Cracked
- Location: Flap Track
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SHOP VISIT, FOUND TRACK FITTING CRACKED 2 INCHES, LEFT INBOARD FORE FLAP BETWEEN MOUNT HOLES.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
